# SDR MWEA97486

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Grind Mark
- Location: Bs 408
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING D-CK, STA 408 LONG 20L HAS GRIND MARK BEYOND LIMITS.  MAINT REPAIRED IAW SRM 53-04 FIG 38.
